# SDR CALA2024090302363

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 93,968 hours, 20,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW DENT DAMAGE WAS LOCATED AT STA 221.5 AND 1 5 INCHES BELOW S-20L. DENT MEASURE OUT AT .068" DEEP WITH LENGTH OF 4.00" (REPAIR PER SRM). PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN AT STA 221.5 AND 15 INCHES BELOW S-20L IAW B757-200 SRM 53-00-01-2R-29.
